On Low-Dimensional Solvmanifolds.¶
Bock, C. (2016). On Low-Dimensional Solvmanifolds. Asian Journal of Mathematics, 20(2), 199-262.
Cited by¶
1 citation across 1 artifact.
Each citation links to the sentence it supports in the citing article.
Domain-specific¶
- Solvmanifold
- This makes the space homogeneous under a group whose iterated commutator structure eventually disappears, while allowing substantially more geometry than an abelian or nilpotent action.
This sourceFull author preprint inspected for definition conventions, lattice and nilradical results, examples, parallelizability, asphericity, and invariant-form boundaries.
- This makes the space homogeneous under a group whose iterated commutator structure eventually disappears, while allowing substantially more geometry than an abelian or nilpotent action.
Verification¶
Does it exist? Confirmed. This work's DOI resolves to a registered record, which fixes its identity. That is all it fixes.
Does it back the claim? Not recorded. The single citation of this work carries no recorded support check.
Support is checked per citation rather than per work — the same source can be cited soundly in one article and wrongly in another. Per-citation recording began recently, so a citation with no recorded check is a gap in the record rather than evidence it went unchecked.
See how references were verified.
Links previously used in the corpus¶
Before the registry existed this work was also linked 1 other way.
Registry ID ref:b5543651ec89 · see in the full table